# SDR MALA030291

- Difficulty date: June 5, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 11341041
- Part serial: 1031
- Condition: Odor
- Location: Air Con
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL A/C PRODUCING ELECTRICAL BURNING ODOR IN A/C.  MAINTENANCE REMOVED AND REPLACED SUPPLEMENTAL A/C COMPRESSOR MOTOR P/N 1134104-1, SN/ON 1031, SN/OFF 822.  REMOVED AND REPLACED DRIVE BELT P/N 232L100, OPS CHECKS GOOD AT THIS TIME.  MXC NOTIFIED REMOVED FROM DMR.
